# SDR QXEA2017053000379

- Difficulty date: May 24, 2017
- Submitted: May 30, 2017
- Operation: Air carrier
- Aircraft: N622QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000651
- Aircraft time: 152 hours, 69 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Aft Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PASSENGER DOOR EMERGENCY OPENING PNEUMATIC ASSEMBLY BOTTLE PRESSURE OUT OF RANGE. CHARGED AFT PAX DOOR PNEUMATIC ASSY IAW AMM TASK 52-12-51-614-801A STEPS 2A-2G (9) AND CHARGING CHART FIG 302 OAT = 15*C CHARGE PRESSURE = 2250 PSU. COMPLETED AFT PAX DOOR PNUEMATIC CHARGE IAW AMM TASK 52-12-51-614-801A.
